International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 321-326
Chain conditions on semirings
Received 4 May 1994; Revised 7 January 1995
Copyright © 1996 T. K. Mukherjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we characterize the class of semirings for which the semirings of
square matrices over are (left) -artinian. Also an analogue of the Hilbert basis theorem for
semirings is obtained.